# SDR QXEA200400063

- Difficulty date: January 23, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,908 hours, 21,306 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 23088002A
- Part serial: 827
- Condition: Failed
- Location: Zone 200
- Part time: 13,239 hours, 92,668 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 DC GENERATOR CAUTION LIGHT CYCLING ON AND OFF.  RAN CHECKLIST, TURNED NR 1 DC GENERATOR OFF WITH NO CHANGE.  REMOVED AND REPLACED NR 1 DC GENERATOR CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
